# SDR IPXA2025100100260

- Difficulty date: September 23, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0868
- Aircraft time: 20,435 hours, 12,399 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53981939202
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR STRUCTURE AT FRAME 79 AT Y1580.5 ANGLE CRACKED.  REMOVED CRACKED ANGLE IAW SRM 51-40-21-001. INSTALLED ANGLE IAW SRM 51-40-21-001.
